I was diagnosed with Graves at 23 after I lost motor functions on my left side. My levels were through the roof. I took PTU and RAI but it was ineffecrive. I took Klonopin and was told it would help my muscles. After my movement improved I stopped taking it. I was ok but soon feel into a severe depression and experienced panic attacks and anxiety. My fiance at the time became unhappy with me and left. The stress of all that added to the problem and I experienced behavioral problems. I was told by my endo that I need another RAI treatment but I do not have health coverage at this time. I feel horrible that the disease that is so out of my control ruined my relationship. My ex thinks I just lost it but Im just not me. I do not blame him for not understanding, I hardly understand myself but he was my bestfriend. What can I do to help him understand my situation?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?